JournalscmhVol. 85, No. 4pp. 885–905

A norm compatible system of Galois cohomology classes for GSp(4)

  • Francesco Lemma

    Villaz, France
A norm compatible system of Galois cohomology classes  for GSp(4) cover
Download PDF

Abstract

.ionsss { line-height: 1.2; } .ionsss subbb { margin-left: -2.1ex; vertical-align:-1ex;} For a given de Rham p-adic Galois representation M, a conjecture of Perrin–Riou associates a p-adic L-function for M to a norm compatible system of Galois cohomology classes in the projective lim←nH1(ℚ(ζpn), M). We construct such a norm compatible system for the symplectic group GSp4. Our classes are cup-products of torsion sections of the large elliptic polylogarithm pro-sheaf; we rely on its norm compatibility and on some computations of weights in the cohomology of Siegel threefolds of our previous work.

Cite this article

Francesco Lemma, A norm compatible system of Galois cohomology classes for GSp(4). Comment. Math. Helv. 85 (2010), no. 4, pp. 885–905

DOI 10.4171/CMH/213